# SDR DALA2016032302230

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 41,350 hours, 27,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTS AT ROWS 1-5 WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK FOR THE NOTED LIGHTED AREAS AND THE OPS CHECK WAS GOOD.
